U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

i am having trouble concentrating, what can i do? stop social media?

2 doctor answers6 doctors weighed in
Dr. Missid Ghanem
Clinical Psychology 25 years experience
Worth trying!: You seem to think that there may be a connection between your use of social media and your concentration difficulty; sounds like a good idea to stop for a while, then maybe reintroduce it in a way that feels more balanced to you... Also, explore other things that may be stressing you out and uncomfortably demanding of your mind space. Good luck!
Dr. Thomas Heston
Family Medicine 29 years experience
Exercise: There are concentration exercises that may help people, for example yoga meditation. Like other brain functions, concentration often is improved through specific exercises. You might want to check out meditation and yoga. Stopping social media may or may not help. Lots of people who don't do social media still have problems with concentration.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

CA
A 43-year-old member asked:

Hi, I am a student and can't concentrate on my studies for a very long time. Do you know ways to increase it?

2 doctor answers7 doctors weighed in
Dr. Mary Ann Block
A Verified Doctor answered
A US doctor answered Learn more
Find the cause: Kids with allergies have more problems in school than those who don't. Certain nutritional deficiencies can interfere with focus & too much sugar, not enough protein can also interfere. Medical conditions like anemia and hypothyroidism can be involved too.
A 45-year-old member asked:

Difficulty concentrating. Which common meds can cause that?

1 doctor answer5 doctors weighed in
Dr. Neil Liebowitz
Psychiatry 39 years experience
Med side effects: Any medication that sedates or causes dry mouth or constipation (anticholinergic meds) can cause memory problems. This includes pain meds, antihistamines, decongestants, drugs of abuse like alcohol, cocaine, marijuana.
A 32-year-old member asked:

I can't concentrate, feel fatigued, and falling asleep in class. What do you think is going on?

1 doctor answer3 doctors weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Sleep Apnea: Sounds like symptoms of obstructive sleep apnea. It might be worthwhile to discuss this with your doctor. You should also get your thyroid level checked.
A 41-year-old member asked:

Difficulty concentrating. I think it because my work is redundant and borins. What can I do?

1 doctor answer3 doctors weighed in
Dr. Grace Ho
Dr. Grace Ho answered
Clinical Psychology 16 years experience
Break down the task: Into small and easier to reach steps (goals). Take a short break in between steps to help refocusing. Sometimes listening to upbeat music can help with productivity as well.
A 40-year-old member asked:

Having trouble concentrating and focussing during tough times at work. Why?

1 doctor answer3 doctors weighed in
Dr. Missid Ghanem
Clinical Psychology 25 years experience
Stressed out...: Feeling stressed or overwhelmed does compromise our concentration & focusing, among other cognitive faculties. Take care of yourself emotionally, mentally, etc. Meditate, relax, deep breath, etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.